# SDR 01FDEA00597

- Difficulty date: July 25, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 1 ENG STRUT O/H IL FOR 5 SEC.  RAN RED TABS WING A/I SWITCH WAS CK.  SYS TEST GOOD.  REMOVED AND REPLACED LEAKING FLEX LINE PER SMP AND OPS CK NORM PER MM 26-14-000-5.
